# SDR MWEA010560

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 591412147
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT END DOOR PAN SPLICE ANGLE HAD A CRACK AT CUT OUT FOR BAYONET.   FABRICATED REPAIR ANGLE, LOCATED, DRILLED AND INSTALLED.
